A generalization of Durrmeyer-type polynomials and their approximation


We propose a general class of polynomials investigating the convergence of the operators constructed on the basis of these polynomials. The estimate of the error is given in terms of the modulus of continuity. Special examples are delivered


Octavian Agratini
Department of Mathematics, Babes-Bolyai University, Cluj-Napoca, Romania


Durrmeyer operator; self-adjoint operator; Lebesgue space

Paper coordinates

O. Agratini, A generalization of Durrmeyer-type polynomials and their approximation, Applications of Fibonacci Numbers, Proceedings of the tenth international research conference on Fibonacci numbers and their applications, 9 (2004), pp. 9-18.


About this paper



Publisher Name
Print ISSN


Online ISSN

google scholar link

[1] Abramowitz, M., Stefun, I.A., Handbook of Mathematical Funcitons with Formuls,  Graphs and Mathematical Tables,  National Bureau of Standards Applied Mathematics Series, vol. 55, Issued June, 1964.
[2] Altomare, F., Campiti, M., Korovkin-type Approximation Theory and its Applicaitons, de Gruyer Studies in Mathematics, vol. 17 de Gruyter, Berlin, New York, 1964.
[3] Cmpiti, M., Metafune, G., Approximation Properties of Recursively Defined Bernstein-Type Operators,  J. Approx. Theory, vol. 87 (1996), pp., 243-269.
[4] Derriennic, M.M., Sur l’approximation de fonctions integrables sur [0,1] par des polynomes de Bernstein modifies, J. Approx. Theory, vol. 31 (1981), pp. 325-343.
[5] Durrmeyer, J.L., Une formule d’inversion de la transformee de Laplace: Applications a la theorie des moments, These de 3e cycle, Faculte des Sciiences de l’Universite de Paris, 1967.
[6] Jurkat, W.B., Lorentz, G.G., Uniform approximation by Polynomials with Positive Coefficients, Duke Math. J., vol. 28(1961), pp. 463-474.


Related Posts